I started sertraline a week and a half ago and I am still getting awful headaches. Is this normal and what can I take to relieve it?
Sertraline - what side effects should I experience in the first weeks?
Question posted by Heatherellett on 28 Aug 2021
Last updated on 28 August 2021 by WildcatVet
I'm sorry you're having these headaches but they should subside very quickly now. Side effects generally resolve in about two weeks but if yours persist longer let your doctor know.
Headaches are one of the most common side effects of most antidepressant/anxiolytics including sertraline:
"Very common (10% or more of users): Headache (up to 22%)"
Taking aspirin or ibuprofen can sometimes cause an increase in bleeding/bruising so acetaminophen (Tylenol) is your best bet.
Best regards and I hope you're feeling better soon.
- Sertraline uses and safety info
- Sertraline information for Healthcare Professionals (includes dosage details)
- Side effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.